MathSciNet Relay Station
MathSciNet bibliographic data
MR2191769 (2006i:53119) 53D35 (57R17 57R40)
Ekholm, Tobias; Etnyre, John; Sullivan, Michael Non-isotopic Legendrian submanifolds in $\Bbb R\sp {2n+1}$. J. Differential Geom. 71 (2005), no. 1, 85–128.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement